# SDR IPXA11566172

- Difficulty date: March 31, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 19,393 hours, 12,431 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 148N640110
- Part serial: NA
- Condition: Corroded
- Location: Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, SEVERAL AREAS OF CORROSION ON 311AL DOOR INTERNAL SURFACE ALONG EDGES.  REPAIRED IAW ER 11-02229, DATED 4-19-11 AND EO B757-5240-42311-A.
